On the scattering matrix for perturbations of constant sign
Annales de l'I.H.P. Physique théorique, Tome 57 (1992) no. 4, pp. 361-384.
@article{AIHPA_1992__57_4_361_0,
     author = {Yafaev, Dimitri},
     title = {On the scattering matrix for perturbations of constant sign},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {361--384},
     publisher = {Gauthier-Villars},
     volume = {57},
     number = {4},
     year = {1992},
     zbl = {0780.47011},
     mrnumber = {1198982},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1992__57_4_361_0/}
}
TY  - JOUR
AU  - Yafaev, Dimitri
TI  - On the scattering matrix for perturbations of constant sign
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1992
DA  - 1992///
SP  - 361
EP  - 384
VL  - 57
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1992__57_4_361_0/
UR  - https://zbmath.org/?q=an%3A0780.47011
UR  - https://www.ams.org/mathscinet-getitem?mr=1198982
LA  - en
ID  - AIHPA_1992__57_4_361_0
ER  - 
Yafaev, D. R. On the scattering matrix for perturbations of constant sign. Annales de l'I.H.P. Physique théorique, Tome 57 (1992) no. 4, pp. 361-384. http://www.numdam.org/item/AIHPA_1992__57_4_361_0/

[1] M.Sh. Birman and M.G. Krein, On the Theory of Wave Operators and Scattering Operators, Dokl. Acad. Nauk. U.S.S.R., T. 144, 1962, pp. 475-478 (Russian). | MR 139007 | Zbl 0196.45004

[2] M.Sh. Birman and M.G. Krein, Some Problems of the Theory of Wave Operators and Scattering Operators, Proc. of the joint Sov.-Amer. Symp on Partial Diff. Equations, Novosibirsk, 1963 (Russian).

[3] L.S. Koplienko, On the Spectrum of the Scattering Matrix, Izv. VUZov, Math., No. 5, 1971, pp. 54-61 (Russian). | MR 290176

[4] S.J. Rotfeld, On Spectral Properties of the Scattering Matrix, II, Topics in Math. Phys., Leningrad Univ, T. 7, 1974, pp. 135-149 (Russian). | MR 445312

[5] L. Landau et E. Lifshitz, Mécanique Quantique. Théorie non relativiste, Moscou, MIR, 1967. | Zbl 0144.47605

[6] S.T. Kuroda, Some Remarks on Scattering for Schrödinger Operators, J. Fac. Sci. Univ. Tokyo, Sec 1 A, T. 17, 1970, pp. 315-329. | MR 412635 | Zbl 0222.47004

[7] M.Sh. Birman and D.R. Yafaev, Asymptotics of the Spectrum of a Scattering Matrix, Zap. Nauchn. Sem. Leningrad Otdel Mat. Inst. Steklov (LOMI), T. 110, 1981, pp. 3-29 (Russian). | MR 643971 | Zbl 0501.35064

[8] T. Kato, Monotonicity Theorems in Scattering Theory, Hadronic J, T. 1, 1978, pp. 134- 154. | MR 506116 | Zbl 0426.47004

[9] D.R. Yafaev, On the Asymptotics of Scattering Phases for the Schrödinger Equation, Ann. Inst. H. Poincaré, T. 53, 1990, pp.283-299. | Numdam | MR 1084881 | Zbl 0723.35062

[10] D.R. Yafaev, Mathematical Scattering Theory: General Theory, Amer. Math. Soc., 1992. | MR 1180965 | Zbl 0761.47001

[11] S.T. Kuroda, Scattering Theory for Differential Operators, J. Math. Soc. Japan, T. 25, 1973, pp. 75-104 and 222-234. | MR 326435 | Zbl 0245.47006

[12] M.Sh. Birman and D.R. Yafaev, A General Scheme in Stationary Scattering Theory, Topics in Math. Phys., Leningrad Univ., T. 12, 1987, pp. 89-117 (Russian). | MR 923973

[13] M.Sh. Birman, A Local Condition of the Existence of Wave Operators, Izv. Acad. Sci. U.S.S.R., S. Math. T. 32, 1968, pp. 914-942 (Russian). | MR 248558 | Zbl 0169.16903

[14] L. Hörmander, The Analysis of Linear Partial Differential Operators, II, Springer-Verlag, 1983. | MR 705278 | Zbl 0521.35002

[15] D.R. Yafaev, The Eikonal Approximation and the Asymptotics of the Total Scattering Cross-Section for the Schrödinger Equation, Ann. Inst. H. Poincaré, T. 44, 1986, pp. 397-425. | EuDML 76325 | Numdam | MR 850898 | Zbl 0608.35054

[16] M.Sh. Birman and D.R. Yafaev, On the Trace-Class Method in Potential Scattering Theory, Zap. Nauchn. Sem. Leningrad Otdel. Mat. Inst. Steklov (LOMI), T. 171, 1989, pp. 12-35 (Russian). | MR 1031982

[17] A.V. Sobolev and D.R. Yafaev, Spectral Properties of the Abstract Scattering Matrix, Trudy MIAN, T. 188, 1990, pp. 125-149 (Russian). | MR 1100541 | Zbl 0733.47011